# SDR SWAA2023103110721

- Difficulty date: October 15, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS ARE INOP THROUGH OUT THE CABIN AND EXTERIOR<[01] REMOVED AND REPLACED M1673 EMERGENCY EXIT LIGHT BATTERY PACK PER REF AMM 33-51-06-960-805. REMOVED AND REPLACED M2816 EMERGENCY EXIT LIGHT BATTERY PACK PER REF AMM 33-51-06-960-805. PERFORMED OPERATIONAL TEST PER AMM 33-51-06-960-805. TEST FOUND NORMAL.;[02] VERIFIED STEP #1
